MathSciNet Relay Station
MathSciNet bibliographic data
MR2101963 (2005g:78009) 78A35
Gascón, F. G.; Peralta-Salas, D. Motion of a charge in the magnetic field created by wires: impossibility of reaching the wires. Phys. Lett. A 333 (2004), no. 1-2, 72–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement